Advertisement

Annali di Matematica Pura ed Applicata

, Volume 151, Issue 1, pp 67–96 | Cite as

On determining the location of complex zeros of solutions of certain linear differential equations

  • Steven B. Bank
Article

Summary

We investigate the location of zeros of solutions for a class of second-order linear differential equations. This class had previously been investigated to determine the frequency of zeros of solutions AMS(MOS): 34A20.

Keywords

Differential Equation Linear Differential Equation Complex Zero 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Bank,On the value-distribution theory for entire solutions of second-order linear differential equations, Proc. London Math. Soc., (3)50 (1985), pp. 505–534.Google Scholar
  2. [2]
    S. Bank,On the instability theory of differential polynomials, Ann. Mat. Pura Appl.,74 (1966), pp. 83–112.Google Scholar
  3. [3]
    S. Bank,On solutions having large rate of growth for nonlinear differential equations in the complex domain, J. Math. Anal. Appl.,22 (1968), pp. 129–143.Google Scholar
  4. [4]
    S. Bank,On the location of complex zeros of solutions of periodic differential equations, Applicable Analysis,22 (1986), pp. 111–132.Google Scholar
  5. [5]
    S. Bank -I. Laine,On the oscillation theory of f″ + Af=0where A is entire, Trans. Amer. Math. Soc.,273 (1982), pp. 351–363.Google Scholar
  6. [6]
    S. Bank -I. Laine -J. Langley,On the frequency of zeros of solutions of second-order linear differential equations, Resultate der Math.,10 (1986), pp. 8–24.Google Scholar
  7. [7]
    S. Bank -J. Langley,On the oscillation of solutions of certain linear differential equations in the complex domain, Proc. Edinburgh Math. Soc.,30 (1987), pp. 455–469.Google Scholar
  8. [8]
    E. Hille,On the zeros of Mathieu functions, Proc. London Math. Soc., (2)23 (1924), pp. 185–237.Google Scholar
  9. [9]
    E. Hille,Ordinary Differential Equations in the Complex Domain, Wiley, New York, 1976.Google Scholar
  10. [10]
    E. Hille,Lectures on Ordinary Differential Equations, Addison-Wesley, Reading, Mass., 1969.Google Scholar
  11. [11]
    R. Nevanlinna,Über Riemannsche Flächen mit endlich vielen Windungspunkten, Acta Math.,58 (1932), pp. 295–373.Google Scholar
  12. [12]
    W.Strodt,Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 13 (1954).Google Scholar
  13. [13]
    W.Strodt,Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 26 (1957).Google Scholar
  14. [14]
    W. Strodt,On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc.,105 (1962), pp. 229–250.Google Scholar
  15. [15]
    W.Strodt - R.Wright,Asymptotic behavior of solutions and adjunction fields for nonlinear first order differential equations, Mem. Amer. Math. Soc., No. 109 (1971).Google Scholar
  16. [16]
    H. Wittich,Eindeutige Lösungen der Differentialgleichung w′=R(z, w), Math. Z.,74 (1960), pp. 278–288.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1988

Authors and Affiliations

  • Steven B. Bank
    • 1
  1. 1.Department of MathematicsUniversity of IllinoisUrbanaUSA

Personalised recommendations